Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Singular perturbations on the infinite interval

Author: Frank Charles Hoppensteadt
Journal: Trans. Amer. Math. Soc. 123 (1966), 521-535
MSC: Primary 34.50
MathSciNet review: 0194693
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. F. Butuzov, Asymptotic formulae for solutions of systems of differential equations with small parameter at the derivative in the semi-infinite interval, Vestnik Moscov. Univ. 4 (1963), 3-14. (Russian) MR 0153932 (27:3893)
  • [2] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [3] L. Flatto and N. Levinson, Periodic solutions of singularly perturbed systems, J. Rational Mech. Anal. 4 (1955), 943-950. MR 0076126 (17:849h)
  • [4] K. O. Friedrichs and W. Wasow, Singular perturbations of non-linear oscillations, Duke Math. J. 13 1946), 367-381. MR 0018308 (8:272d)
  • [5] J. J. Levin and N. Levinson, Singular perturbations of non-linear systems of differential equations and associated boundary layer equation, J. Rational Mech. Anal. 3 (1954), 247-270. MR 0061241 (15:795f)
  • [6] W. Hahn, On the general concept of stability and Liapunov's direct method, Technical Rep. No. 485, U.S. Army Mathematics Research Center, Madison, Wisconsin, 1964.
  • [7] J. L. Massera, On Liapunov's conditions of stability, Ann. of Math. 50 (1949), 705-721. MR 0035354 (11:721f)
  • [8] A. N. Tihonov, Systems of differential equations containing a small parameter multiplying the derivative, Mat. Sb. N. S. (31) 73 (1952), 575-585. (Russian) MR 0055515 (14:1085d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society